MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the coil concerto helix 8mm x 30cm and coil concerto helix 2mm x 6cm, resistance was felt when advancing the coil within the microcatheter, and the coil could not be deployed.The coil became stuck in the distal location of the catheter.The catheter and coil were not damaged.The devices were never implanted.The devices were prepared according to the instructions for use (ifu).The catheter and coils were not damaged.No patient symptoms, complications, adverse events, illnesses, infections, irregularities, or deaths were reported.No patient complications have been reported as a result of this event.
 
Event or Problem Description
Additional information was received stating that catheter resistance occurred in the distal section.The coil came out of the introducer sheath smoothly.A continuous saline flush was administered and maintained as indicated in the ifu.No kink/damage to the coil and catheter was observed after removal.The catheter was not a medtronic product, model/lot number unavailable.It was clarified that the report of "could not deploy" meant that the coils were stuck within the microcatheter before it could be deployed.No pushwire¿damage was observed after removal from the patient.The information is confirmed by the physician.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported can't confirm if the coil would be able to detach.There was resistance when the physician attempted to advance the coil to deploy it, however since there's no successful deployment, there was no attempt to detach it.A coil has to be successfully deployed into the vessel before detachment.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22120467
Report Number9617601-2025-00509
Device Sequence Number7063441
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)271030(10)230008942
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number230008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/02/2025
07/30/2025
Initial Report FDA Received Date05/31/2025
Supplement Report FDA Received Date07/30/2025
08/22/2025
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown